# SDR SIMA20230220001

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000302
- Aircraft time: 21,335 hours, 18,847 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 1716282A
- Part serial: R6254
- Condition: Unserviceable
- Location: [0000]   [Rh Out
- Part time: 18,342 hours, 16,270 cycles
- Component: Slat Skew Senso
- Component part number: 1716282A
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATE FAIL EMER DECLRD LANDED OKC. "TRANSFERRED FROM AML PAGE 4960159 ITEM 2" SLAT FAIL INFLIGHT-C/A-R AND R R/H OUT BOARD SLAT SKEW SENSOR AND HARNESS PER AMM 27-83-01 OPS CK SATICFACRY
